High T On Duta Destroying My Hair. Solution? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

High T On Duta Destroying My Hair. Solution?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by Harv, Jan 2, 2020.

  1. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi guys
    So I've been taking dutasteride for over 9 months now and my scalp feels better, the dht has been suppressed to nearly non existent however before I started taking duta I had low testosterone levels and now my bloodwork shows I have high levels of testosterone.
    This shift of testoreone levels has had a negative impact on my hair even though the dHT has been suppressed. The shift of increased T has consequently also promoted my body hair growth and increased my libido significantly.
    Please this is my biggest issue in tackling my hairloss problem and will be a breakthrough for me if I can find a solution to this problem. How do I counter the high testoreone in my body whilst taking dutasteride?
     
  2. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    watch this: high T does effect hair follicles just not as much as dht (and my total T is high)

     
  3. Upnadam10

    Joined:
    Jun 30, 2019
    Messages:
    72
    Likes Received:
    12
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi harv - I'm 7 months in and my hair has stuggled as well. I've noticed increase thinning behind the hairline which was never my problem area. the crown is about the same which was the area I was trying to address. What has your experience been like?
     
  4. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    You know nothing but pretend like an expert in the hair loss field. Androgens, in general, are bad for hair. DHT is a lot worse for hairs compared to testosterone, But both T and DHT will make your hair follicles to shrink.
     
    Blackweasel likes this.
  5. INT

    INT Senior Member

    Joined:
    Feb 22, 2010
    Messages:
    2,950
    Likes Received:
    2,295
    Dislikes Received:
    209
    You might already be one of the most obnoxious and ignorant users of 2020. Congrats.
     
    Blackweasel likes this.
  6. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    We know that T can affect hair.
    What do we do for those who get a spike in T(increased libido) from duta/fina?
    Hair is diminishing due to this affect
     
  7. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I have had a surge in testerone causing me to be horny all the time, but at the same time my dHT has been suppressed and my scalp do sent itch and get inflammed that much.
    All I can say really its having a positive and negative effect at the same time, due to the homoral imbalance.
     
  8. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    You have done a lot of research on Ralox. By the way, I was not talking about Ralox or Nolva. Now, you do some research about the effect of testosterone on hair follicles. I am sure you will find the answer. Don't be ignorant.
     
  9. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    this is very frustrating I have tried to find the solution to countering the High T for many months but have had no luck..
    is there a way or am I just chasing a lost cause?
     
  10. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    If you are at least 25 years old and very desperate for hair, you can look into oral bicalutamide. Most probably it will preserve your sexual function while keeping your hair intact. But before hopping on such an aggressive regimen, do some research about the possible side effects. There are few members on this forum who are taking bicalutamide with great result.
     
  11. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    would that be instead of taking dutasteride or taking it in combination?
    what's the difference with bica & dutasteride? (will it stop the spike in T)?
     
  12. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    Look, I am not here advising to anybody to try anti-androgens. It is better to take Bicalutamide with any 5-alpha reductase inhibitor. Bicalutamide will increase your test level even more. However, this increased testosterone would be blocked AR receptors, so not harm to the hair. Bicalutamide has the 80% gynocosmetia rate .
     
  13. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I have taken advodart and finastride for 9 months consistently and my t levels haven't dropped, it's hard to focus when I've consistently got a high libido, I dont see signs of it lowering after 9 months.
    I know this elevated raise in T is the reason why my hair will continue to get worse and still have no solution.
     
  14. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'm not sure about bica it seems quite extreme, it's used for people in very adanced stages of cancer
     
  15. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    Other options are spironolactone, Cyproterone Acetate , Hair transplant, scalp micro pigmentation , shaved head , wigs. Spironolactone actually worked for me but side effects were real. Bicalutamide is the safest anti-androgen.
     
  16. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    ultimately there all similar in the way they all suppress dHT and cause T level to rise. I just don't get how the majority of people get a dexrease in libido and i get an increase
     
  17. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    Compared to other anti-androgens , bicalutamide is relatively safe. It was introduced in 1992 ( i.e. before propecia). Use of bicalutamide is not recommended for hair loss but it doesn’t mean that it is not effective. If you didn’t know this already, I am done talking to you. Happy new year.
     
  18. StevenGerrard

    StevenGerrard Established Member My Regimen

    Joined:
    Aug 19, 2019
    Messages:
    384
    Likes Received:
    147
    Dislikes Received:
    9
    My Regimen:
    My Regimen
    My Regimen
    that is way too high -- such a shame

    if it wasn't for the high risk of developing gyno I would gladly take bica
     
  19. Harv

    Harv Established Member My Regimen

    Joined:
    Jan 31, 2019
    Messages:
    179
    Likes Received:
    16
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    But I assume your libido had dropped on finasteride/dutasteride, even with high t levels. These drugs are known to increase estrogen+testerone levels by 15% or so that's common knowledge, however they are not meant to keep your libido high, as one of the main common side effects is decreased libido. If I'm experiencing a high libido for 9 months I know something isn't right especially when my hair is getting worse
     
  20. Father_of_Shiseido

    Father_of_Shiseido Experienced Member My Regimen

    Joined:
    Dec 17, 2018
    Messages:
    716
    Likes Received:
    303
    Dislikes Received:
    1,099
    My Regimen:
    My Regimen
    My Regimen
    You donkey... I am not advising him to take bica. There are many users who regrow their hair on bicalutamide. I never said that bica is safer than propecia.. You stupid moron.
     

Share This Page